MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; CO2 CANNULA,SSOFT,ADLT,7O2,7CO2,M,BLK

MEDLINE INDUSTRIES INC.; CO2 CANNULA,SSOFT,ADLT,7O2,7CO2,M,BLK
Catalog Number HCS4568BS
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the tubing of the co2 cannula kinked during an unspecified eye procedure.Reportedly, the patient experienced de-saturation.Despite multiple good faith attempts, the reporting facility was unable or unwilling to provide additional information to the manufacturer.No adverse patient impact or medical intervention was originally reported.A sample was returned to the manufacturer.Sample evaluation is ongoing at this time.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the tubing of the co2 cannula kinked.
 
Additional Manufacturer Narrative
Investigation of the samples returned to the manufacturer has been completed.The returned samples were from lot number 40020070113.Upon visual inspection, the returned samples appeared to be in new condition.To date, no additional information related to the use of the product or the reported de-saturation incident has been received by the manufacturer.It is unknown if product from lot number 40020070113 was involved in the reported de-saturation incident.Model number hcs4568bs is made of material that is not kink-resistant as it is only intended to make soft round turns under the chin and behind the ears to under the nose.The reported product problem/issue was unable to be confirmed upon completion of the sample investigation.If additional relevant information becomes available another supplemental medwatch will be filed.

Common Device Name
CO2 CANNULA,SSOFT,ADLT,7O2,7CO2,M,BLK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key11591609
Report Number1417592-2021-00058
Device Sequence Number3279837
Product Code CCX
UDI-Device Identifier10888277729070
UDI-Public10888277729070
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHCS4568BS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2021
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;